Research Repository

Algebraic solution of the Stein–Stein model for stochastic volatility

Sophocleous, C and O’Hara, JG and Leach, PGL (2011) 'Algebraic solution of the Stein–Stein model for stochastic volatility.' Communications in Nonlinear Science and Numerical Simulation, 16 (4). pp. 1752-1759. ISSN 1007-5704

Full text not available from this repository.


We provide an algebraic approach to the solution of the Stein-Stein model for stochastic volatility which arises in the determination of the Radon-Nikodym density of the minimal entropy of the martingale measure. We extend our investigation to the case in which the parameters of the model are time-dependent. Our algorithmic approach obviates the need for Ansätze for the structure of the solution. © 2010 Elsevier B.V.

Item Type: Article
Uncontrolled Keywords: Symmetry analysis; Similarity solutions; Stochastic processes; Nonlinear evolution equations
Subjects: H Social Sciences > HG Finance
Q Science > QA Mathematics
Divisions: Faculty of Science and Health
Faculty of Science and Health > Mathematical Sciences, Department of
SWORD Depositor: Elements
Depositing User: Elements
Date Deposited: 01 Feb 2013 15:54
Last Modified: 15 Jan 2022 00:33

Actions (login required)

View Item View Item